Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

What is cause and treatment for my palpitation ?

iam 29yrs old female.iam getting palpitation after getting up from the bed-while day & night.my Echo -trivial tricuspid regurgitation-6yrs back.TFT-normal-1yr back iam getting my periods at 35-45 days cycle-irregular. Usg - pcos -6yrs back at that i used get periods at 6 month once.IAM HAVING MILD REGURGITATION &BLOCKED SENSATION IN THE THROATwhat is my problem?why do i get palpitation ?what is cause & treatment for my palpitation?
Asked On : Tue, 7 Feb 2012
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi
In your case , mild tricuspid regurgitation is only finding in Echo study .
Be assured that this is not a major heart problem and is very commonly observed .
Palpitations can be commonly due to anxiety in your case .
But if they are occuring at frequent intervals ,consider medicines like beta blockers after cardiologist examination and detail studies like Electrophysiological stydy - EP study .

Thx
Answered: Fri, 6 Apr 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD GO FOR ELECTOCARDIOGRAPHY AND HOLTER MONITORING

YOU MAY BE SUFFERING FROM ATRIAL FIBRILLATION,ATRIAL FLUTTER,PSVT

YOU SHOULD ALSO CONSULT WITH CARDIOLOGIST/PHYSICIAN.

AS YOU ARE ALREADY SUFFERING FROM HEART DISEASE THERE IS HIGH RISK OF ABOVE MENTIONED DISEASE WHICH MAY CAUSE PALPITATION

TAKE CARE AND GET WELL SOON

DR.MAYANK BHARGAVA
Answered: Wed, 8 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor